# SDR IPXA2015062690567

- Difficulty date: June 22, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Part number: LJ76661
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9, DURING LEAK CHECK OF THE NR 1 ENGINE THRUST REVERSER, FOUND DEFLECTOR RING ASSEMBLY TO BE BROKEN AT THE 1 O'CLOCK POSITION OF THE OTBD T/R.  R & R DEFLECTOR RING IAW AMM 78-31-28-004-001-R00.
